# SDR GTIA040029

- Difficulty date: January 20, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FLT 1863 - FLOOR GLOW PATH STRIP MISSING BY L2 DOOR.  REPLACED MISSING SAFTGLO SUPPORT FLOOR PATH STRIP.  (M)
